# SDR ASAA2017032620271

- Difficulty date: March 26, 2017
- Submitted: March 28, 2017
- Operation: Air carrier
- Aircraft: N471AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41703
- Aircraft time: 9,835 hours, 3,270 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Filter
- Part number: 412A160041
- Condition: Contaminated
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FWD CAB ZONE TEMP LIGHT ILLUMINATED ON MASTER CAUTION RECALL. EXTINGUISHED WHEN PUSH TO RESET. GROUNDED - YES. ACCOMPLISHED NR 2 PZ CONTROLLER BITE, REF AMM 21-61-00. FOUND FWD CABIN ZONE TEMP LIGHT "ON". CONTROLLER SHOWED ZONE TRIM VALVE FAULT LIGHT ON. AFTER CLEANING FWD CABIN FAN FILTER PERFORMED BITE AGAIN. NO FAULTS LOGGED - ALL CLEARED. ACCOMPLISHED RIGHT PACK OPS TEST, REF AMM 21-00-00. SYSTEM CHECKS NORMAL.
